# SDR AALA200801499

- Difficulty date: June 3, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N690AA
- Make and model: Boeing 757223
- Aircraft serial: 25696
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS AT BULLNOSE SEAT 23ABC INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT BULLNOSE SEAT 23ABC.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
